# SDR JJWA2008032577743

- Difficulty date: March 25, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N157HP
- Make and model: Robsin R44
- Aircraft serial: 11057
- Aircraft time: 626 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Tube
- Condition: Chafed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND WIRING TO FREEZE SWITCH HAD CHAFED THROUGH THE CAPILLARY TUBE TEMP SENSOR RELEASING ALL IT'S REFRIGERANT, CAUSING SWITCH TO OPEN AND NOT ALLOW COMPRESSOR TO RUN. SWITCH NOT FIELD REPLACEABLE, HAD TO SEND TO FACTORY FOR REPAIRS. INSTALLED SPIRAL WRAP ANTI-CHAFE TO WIRING ON REPAIRED PART TO PREVENT REOCCURRENCE. NOTIFIED PRODUCT SUPPORT OF PROBLEM AND WAS TOLD A SB WOULD BE ISSUED.
